# SDR 95ZZZX5483

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N158BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7058
- System (JASC): 3425 · Integrated Flight System
- Part: Transmitter
- Part number: 071105200
- Condition: Failed
- Location: Rmi/Hsi
- Part time: 35 hours
- Component: Bendix, KMT112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER DEFECTIVE.  SPINS RMI/HSI.  CARDS IN SLAVE MODE.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
